# SDR EE4Y2023041117586

- Difficulty date: April 11, 2023
- Submitted: April 11, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N934QQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000034
- Aircraft time: 32,906 hours, 20,118 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17091882001
- Part serial: UNK
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION, IT WAS FOUND AN EXISTING REPAIR WITHOUT RECORDS IN THE FUSELAGE SKIN, LOCATED BETWEEN FRAMES 83-84 AND BETWEEN STRINGERS 13L-16L. WAS REPAIRED FOLOWING EMB REPAIR INSTRUCTIONS UNDER ETD2023-190-003976 REV / AND COOPESA EO# COO-EO-2023-17176-R00 AND APPROVED ON ANAC F-200 PROVIDED BY EMB.
